# SDR ASAA2013031794190

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 20,264 hours, 6,324 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON F/OS CDU GOT SINGLE FMC WARNING & MAP LIGHT ON NAV DISPLAY.  PUT BOTH FMC ON 1 AND RETURNED TO NORMAL - OPS NOW NORMAL.  REF 34-61-00 AND FIM TASK 801 FIM 34-61, NO FAULTS.
